EconPapers    
Economics at your fingertips  
 

Recent Advances of Convexity Theory and Its Inequalities

Jichang C. Kuang ()
Additional contact information
Jichang C. Kuang: Hunan Normal University

A chapter in Mathematical Analysis and Applications, 2019, pp 339-364 from Springer

Abstract: Abstract In this chapter, we introduce some new notions of generalized convex functionals in normed linear spaces. It unifies and generalizes the many known and new classes of convex functions. The corresponding Schur, Jensen, and Hermite-Hadamard type inequalities are also established.

Keywords: 26A51; 39B62 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-31339-5_12

Ordering information: This item can be ordered from
http://www.springer.com/9783030313395

DOI: 10.1007/978-3-030-31339-5_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-31339-5_12